| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 foreign source: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a knee procedure, as the surgeon placed the tibial insert into the tibial tray using an inserter, the tibial tray cracked and small chip broke from the tray.The tibial tray and insert were removed and additional implants were used to complete the procedure.No adverse events have been reported as a result of the malfunction.
Event or Problem Description
It was reported that during a knee procedure, as the surgeon placed the tibial insert into the tibial tray using an inserter, the tibial tray cracked and small chip broke from the tray.The tibial tray and insert were removed and additional implants were used to complete the procedure.It was later determined that the explanted tibial insert also had a small fracture and was not seated completely on the tibial tray.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
D10 medical devices: persona art.Surface fixed bearing (ps) left 10 mm height catalog#: 42512400710 lot#: 65625813.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product found that the tibial plate had a chipped surface on the proximal surface to exhibit damage.The articular surface was not fully seated as there is a fragment of something in between it and the tibia tray, possibly a fragment of the art surface itself.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.